# SDR UALA2011032501442

- Difficulty date: March 24, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 52,178 hours, 19,302 cycles
- Engine: Iae V2527A5
- System (JASC): 7120 · Engine Mount Section
- Part: Acoustic Liner
- Condition: Torn
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE SMALL TEARS IN THE ACOUSTIC MATERIAL INSIDE THE NUMBER ONE ENG COWLING.  SAMC TEXT: REF MT 71-006.  TEAR IN SKIN 3.5 INCHES LONG.  EXCEEDS MT LIMITS.  ACP REPAIR NR 1 PER MT 71-006.
